Ce travail fait suite à l’article [4] de Satoshi Fujii et l’auteur. Soient
The present paper is a sequel to the previous paper [4] (by Satoshi Fujii and the author). Let
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/jtnb.1053
Mots-clés : Iwasawa modules, non-existence of non-trivial pseudo-null submodules
@article{JTNB_2018__30_3_859_0, author = {Itoh, Tsuyoshi}, title = {Tamely ramified {Iwasawa} modules having no non-trivial pseudo-null submodules}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {859--872}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {30}, number = {3}, year = {2018}, doi = {10.5802/jtnb.1053}, mrnumber = {3938630}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.1053/} }
TY - JOUR AU - Itoh, Tsuyoshi TI - Tamely ramified Iwasawa modules having no non-trivial pseudo-null submodules JO - Journal de théorie des nombres de Bordeaux PY - 2018 SP - 859 EP - 872 VL - 30 IS - 3 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.1053/ DO - 10.5802/jtnb.1053 LA - en ID - JTNB_2018__30_3_859_0 ER -
%0 Journal Article %A Itoh, Tsuyoshi %T Tamely ramified Iwasawa modules having no non-trivial pseudo-null submodules %J Journal de théorie des nombres de Bordeaux %D 2018 %P 859-872 %V 30 %N 3 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.1053/ %R 10.5802/jtnb.1053 %G en %F JTNB_2018__30_3_859_0
Itoh, Tsuyoshi. Tamely ramified Iwasawa modules having no non-trivial pseudo-null submodules. Journal de théorie des nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 859-872. doi : 10.5802/jtnb.1053. https://www.numdam.org/articles/10.5802/jtnb.1053/
[1] On the units of algebraic number fields, Mathematika, Lond., Volume 14 (1967) no. 2, pp. 121-124 | DOI | MR | Zbl
[2] Pseudo-null submodules of the unramified Iwasawa module for
[3] On the depth of the relations of the maximal unramified pro-
[4] Some remarks on pseudo-null submodules of tamely ramified Iwasawa modules, J. Théor. Nombres Bordx, Volume 30 (2018) no. 2, pp. 533-555 | DOI | Numdam | MR
[5] On the Iwasawa invariants of totally real number fields, Am. J. Math., Volume 98 (1976) no. 1, pp. 263-284 | DOI | MR | Zbl
[6] On the structure of certain Galois groups, Invent. Math., Volume 47 (1978) no. 1, pp. 85-99 | DOI | MR | Zbl
[7] Iwasawa theory – past and present, Class field theory â- its centenary and prospect (Advanced Studies in Pure Mathematics), Volume 30, Mathematical Society of Japan, 2001, pp. 335-385 | DOI | MR | Zbl
[8] On tamely ramified Iwasawa modules for the cyclotomic
[9] On tamely ramified pro-
[10] On the
[11] A note on class numbers of algebraic number fields, Abh. Math. Semin. Univ. Hamb., Volume 20 (1956) no. 3-4, pp. 257-258 | DOI | MR | Zbl
[12] On the
[13] Sur les formules asymptotiques le long des
[14] On pseudo-isomorphism classes of tamely ramified Iwasawa modules over imaginary quadratic fields, Acta Arith., Volume 180 (2017) no. 2, pp. 171-182 | DOI | MR | Zbl
[15] Iwasawa modules for
[16] Tame pro-
[17] On tame pro-
[18] Cohomology of number fields, Grundlehren der Mathematischen Wissenschaften, 323, Springer, 2008 | MR | Zbl
[19] Sur la conjecture faible de Greenberg dans le cas abélien
[20] Sur une forme faible de la conjecture de Greenberg II, Int. J. Number Theory, Volume 13 (2017) no. 4, pp. 1061-1070 | DOI | MR | Zbl
[21] Formules de genres et conjecture de Greenberg, Ann. Math. Qué., Volume 42 (2018) no. 2, pp. 267-280 | DOI | MR | Zbl
[22] The class group of
[23] On the cyclotomic unit group and the ideal class group of a real abelian number field II, J. Number Theory, Volume 64 (1997) no. 2, pp. 223-232 | DOI | MR | Zbl
[24] Arithmétique des courbes elliptiques et théorie d’Iwasawa, Mém. Soc. Math. Fr., Nouv. Sér., Volume 17 (1984), pp. 1-130 | Zbl
[25] PARI/GP version 2.9.3, 2017 (available from http://pari.math.u-bordeaux.fr/)
[26] Introduction to cyclotomic fields, Graduate Texts in Mathematics, 83, Springer, 1997 | MR | Zbl
- On the Structure of the Galois Group of the Maximal Pro-
Extension with Restricted Ramification over the Cyclotomic -extension, Tokyo Journal of Mathematics, Volume 43 (2020) no. 1 | DOI:10.3836/tjm/1502179301
Cité par 1 document. Sources : Crossref